Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


numbness on my left foot
Aug 11, 2005

im a 40 y/o preop transexual m2f i do workout in regular basis; after a while(1 yr) of experiencing decrease of energy and weakness in my legs suddenly my left foot 3toes are numb i have no pain but it makes me prone to falling and feeling of unbalance im only taking kaletra and reyataz now after years of comnibir and kaletra my cd went down to 115 i had cellulitis. My last labs were cd4 240 and vl<50 i heard neuropathy afects both sides of the body not my case i also have brusing and fragile skin; my plaletes are normal and my anemia is mild i do show slight elevated bun im puzzled about it my dr suggest an hematologist diagnosis; i took dapsone and stopped a month ago as well as my hormones estrogen and aldactone whats your opinion???

Response from Dr. Henry

Usually but not always HIV or HIV-drug related neuropathy is symmetrical. Other nerve or blood vessel problems (such as compression from somewhere else) could cause difficulties like you are experiencing which sound quite significant. I would ask for a complete neurologic evaluation. KH



Previous
Now what ?
Next
swelling in my legs

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement